# SDR SWAA2024052889912

- Difficulty date: May 25, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,456 hours, 5,704 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE FELT OUT OF CONTAINER<[01] REINSTALLED AFT ENTRY DOOR SLIDE PER MT 825-PRD-01-01 AND AMM 25-66-01. INSTALLED SAFTEY PIN IN STOWAGE POCKET. A/C OK FOR SERVICE
